| Catalog Number |
FB-19608-SST |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "patient was sent home with instructions from the hospital to remove the catheter when the elastomeric pump was empty.The patients partner was unable to remove it, and so cut the catheter - a surgical intervention had to be performed with an the incision made on the patient's collarbone and chest to remove the catheter -installed subclavian.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the nerve block catheter with no evidence to indicate a manufacturing related issue.The customer did provide photos that appear to show two lidstock.However, the potential cause of this complaint could not be determined based upon the information provided and without a sample.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description